# SDR DL757951533

- Difficulty date: April 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N633DL
- Make and model: Boeing 757232
- Aircraft serial: 23614
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

FOUND DURING LETTER CHECK, 2 LIGHTNING STRIKES 1 PREVIOUSLY PAINTED OVER UPPER FUS CROWN AREA 6 FEET FWD VERT STAB.  REPAIRED PER SRM 53-00-01.  TIME LIMITED REP MUST BE REINSPECTED PRIOR TO 2,500 CYCLES AND REPLACED PRIOR TO 12,OOO CYCLES, E/C INSPD OK AT THIS TIME.
